# SDR CALA9900326

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 937-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT LONGERON 23L STRAP BETWEEN STA 937 AND 967 CORRODED.  THE FASTENERS AND STRAP WERE REMOVED IAW SRM 51-30-2.  THE SURFACE CORROSION WAS REMOVED IAW SRM 51-10-3.  A NEW STRAP WAS INSTALLED IAW SRM 51-01-0, 51-10-3, AND 51-30-2.
